Journal article icon

Journal article

Disordered asymmetric simple exclusion process: mean-field treatment.

Abstract:

We provide two complementary approaches to the treatment of disorder in a fundamental nonequilibrium model, the asymmetric simple exclusion process. First, a mean-field steady-state mapping is generalized to the disordered case, where it provides a mapping of probability distributions and demonstrates how disorder results in a new flat regime in the steady-state current-density plot for periodic boundary conditions. This effect was earlier observed by Phys. Rev. E 58, 1911 (1998)] but we prov...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.70.016108

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
Physical review. E, Statistical, nonlinear, and soft matter physics
Volume:
70
Issue:
1 Pt 2
Pages:
016108
Publication date:
2004-01-01
DOI:
EISSN:
1550-2376
ISSN:
1539-3755
Source identifiers:
21757
Language:
English
Pubs id:
pubs:21757
UUID:
uuid:b6b864f5-5648-406e-bb18-5616f67f2e78
Local pid:
pubs:21757
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP